Homogenization of nonlinear random parabolic operators

Yalchin Efendiev, A. Pankov

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We consider the homogenization of nonlinear random parabolic operators. Depending on the ratio between time and spatial scales different homogenization regimes are studied and the homogenization procedure is carried out. The parameter dependent auxiliary problem is investigated and used in the construction of the homogenized operator.

Original languageEnglish (US)
Pages (from-to)1235-1260
Number of pages26
JournalAdvances in Differential Equations
Volume10
Issue number11
StatePublished - Dec 1 2005

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homogenization of nonlinear random parabolic operators'. Together they form a unique fingerprint.

Cite this